Skip to Content

Join the 'Viberzi' group to help and get support from people like you.

Viberzi Questions

 Clear

We found 35 questions associated with the 'Viberzi' topic.

Has anyone experienced heightened anxiety levels while taking Viberzi? I?

Posted 2 days ago by KEW923 0 answers

I started taking 75mg of Viberzi about 4 days ago, and the last two days, I have noticed that my anxiety is really bad! I am wondering if the medication has something to do with it. I am a 41 year old female.

Has anyone ended up with a rash or allergic reaction to Viberzi?

Posted 4 days ago by nothingbutfun 0 answers

I took 2 75mg pills - 1 each day (my doctor wanted to start me off slowly) and ended up with a skin reaction. Welts and red marks on my skin... and an all over reddish tone, looked like mild sunburn. Pharmacist told me to take benadryl, which I did and the rash started to fade. Doctor said to stop ...

Hi, had anyone started Viberzi after being on Lomotil?

Posted 20 Apr 2018 by Cb444446555 0 answers

I have been on Lomotil for 8 years for IBS-D. It has worked well but my state (GA) is making it difficult to obtain. I was thinking of switching to Viberzi. Has anyone made this switch? Were there any complications?

Viberzi - How to get ride of scared feeling even though I'm okay now?

Posted 18 Dec 2017 by mck11 1 answer

I have been taking viberzi for a while now and it has really helped me. Before my stomach would act up ALL of the time. I stayed home a lot and didn't go out at all besides when i had to work. Now with viberzi i don't have diarrhea constantly but i still can't shake the feeling of ...

Does anyone else have to take an opioid for pain and have side effects with Viberzi?

Posted 8 Dec 2017 by klewis33 1 answer

I read the literature AFTER I had been taking Viberzi for a couple of weeks. It said people who take opioids should not take this. My side effects include my arms feeling light, dizziness, balance issues, some trouble walking. Just a woozy feeling. I'm waiting for my doctor to call me back to ...

If you stop Viberzi after a long utilization what can be the effects?

Posted 21 Dec 2017 by Question2017 0 answers

It is possible that the IBS would be higher than before to take this pill? It is possible that the efficiency of the product decrease when using for a long period?

How long does it take for Viberzi to work?

Posted 24 Jun 2017 by jimmy fish 1 answer

Viberzi - dizziness? Light headed feeling?

Posted 31 May 2017 by Scottevansny 1 answer

Viberzi has really been wonderful the last few months. Changed my urge to run to the bathroom several times a day! Recently I have been experiencing dizziness and light headed feelings. I was on vacation and became extremely dizzy (1st time) and thought it might be due to sun burn and dehydration. ...

So...apparently I have the rash associated with Viberzi. Other than that, works great!?

Posted 4 Jul 2017 by PoopinDez 0 answers

Have been taking 100 mg once daily (cannot tolerate twice daily as prescribed) for 2 reasons: don't eat enough and have the rash associated side effect. Between a rock and another rock because the med is really working for me.

Can Viberzi cause insomnia?

Posted 23 Jun 2017 by mighteemouse 0 answers

can cause My mother is 85 and was given Viberzi by her doctor. She took it as directed for 2 days and couldn't sleep. The third night, she didn't take Viberzi and slept like a baby. I have read that Viberzi can cause somnolence, "feeling drunk" and dizziness, but nothing about ...

Hello has anyone taken Viberzi and Xifaxan?

Posted 24 May 2017 by Jrcredfish1 0 answers

Hello been taken Viberzi for about 3 weeks no big changes sometimes worse. No I just started Xifaxan. The Pharmacist said it's ok to take both we will see what happens. This is the most depressing, crippling, life controlling IBS-D has me on lock down lol. Up to 10 times a day and wearing ...

Page 1 2 3 Next

Ask a Question

Further Information

Related Condition Support Groups

Irritable Bowel Syndrome

Viberzi Patient Information at Drugs.com

Search this Group